# SDR UPS00832122

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RT FWD GALLEY DOOR AFT LOWER CORNER SKIN CRACKED PAST STOP DRILL.  D O5T P-768.  PERFORMED HFEZ IAW NDT SPM 06-10-001 TO FIND END OF CRACK. ROUTED OUT DAMAGE IAW DC8 SRM 53-2-0 FIG 14.  FABBED REPAIR DOUBLER, TRIPLER AND FILLER IAW DC8 SRM 53-2-0 FIG 14.  ALODINED AND PRIMED IAW DC8 SRM 51 -1-8.  INSTALLED DOUBLER, TRIPLER AND FILLER WITH HI-LOKS IAW DC8 SRM 5 1-1-20D & 53-2-0 FIG 14.
